Communications in Mathematical Sciences

Volume 8 (2010)

Number 1

Special Issue on the Occasion of Andrew Majda’s Sixtieth Birthday: Part I

Finite-time blow-up of L∞-weak solutions of an aggregation equation

Pages: 45 – 65

DOI: http://dx.doi.org/10.4310/CMS.2010.v8.n1.a4

Authors

Andrea L. Bertozzi

Jeremy Brandman

Keywords

Biological aggregation; 2D vorticity equation; finite-time blow-up; non-local PDE

2010 Mathematics Subject Classification

35B60, 35Q35, 35R05

Full Text (PDF format)